# SDR FDEA200907132592

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 47,492 hours, 10,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7059502
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK FOUND AT APPROX STA 2140 LONGERON 36 RT JUST ABOVE APU EXHAUST AREA.  REPAIR IAW SRM 53-20-00 VOL1, FIG4, REV40 (MAJOR REPAIR).
